Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have nocturnal emission during sleep and pain in testicles. Medication?

I m 27 years old and I have exessive nocturnal emission almost everytime I sleep( I sleep on my stomach , I tried very hard to sleep on my back or any other position but I never succeed I had this problem for the last. 8 years. I m very tired of this besides lately I have noticed the sperm coming out is very less now than before and the amount of sperm coming out is reducing with time. What can I do or what medicine can be taken to stop ejaculating during my sleep I m very worried! And sometimes when I wake up I have pain in my testicles and even during the day
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Night Emission.This is not uncommon at this age and nothing to worry about it. There is no medicine that can control this.
Following measure will help you to get sound sleep and prevent getting night emission..
1) Practice regular exercise fior 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and vit A,C,D,E.
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking.
The reason for getting less semen being ejaculated could be due to excessive night emission.Take some pain killer like Brufen avilable over the counter for pain in testicles.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor